Advanced

Analytic derivatives for the Cholesky representation of the two-electron integrals.

Aquilante, Francesco LU ; Lindh, Roland LU and Pedersen, Thomas LU (2008) In Journal of Chemical Physics 129(3). p.1-034106
Abstract
We propose a formalism for calculating analytic derivatives of the electronic energy with respect to nuclear coordinates using Cholesky decomposition of the two-electron integrals. The formalism is derived by exploiting the equivalence of Cholesky decomposition and density fitting when a suitable auxiliary basis set is used for expanding atomic orbital product densities in the latter. An implementation of gradients at the nonhybrid density functional theory level is presented, and sample calculations demonstrate that the errors in equilibrium geometries due to the Cholesky representation of the integrals can be controlled by adjusting the decomposition threshold.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Chemical Physics
volume
129
issue
3
pages
1 - 034106
publisher
American Institute of Physics
external identifiers
  • wos:000257840700006
  • pmid:18647015
  • scopus:47849095439
ISSN
0021-9606
DOI
10.1063/1.2955755
language
English
LU publication?
yes
id
148aaa27-cba4-4407-92e7-252992cc6c33 (old id 1180890)
date added to LUP
2008-10-15 09:47:18
date last changed
2017-09-17 05:19:48
@article{148aaa27-cba4-4407-92e7-252992cc6c33,
  abstract     = {We propose a formalism for calculating analytic derivatives of the electronic energy with respect to nuclear coordinates using Cholesky decomposition of the two-electron integrals. The formalism is derived by exploiting the equivalence of Cholesky decomposition and density fitting when a suitable auxiliary basis set is used for expanding atomic orbital product densities in the latter. An implementation of gradients at the nonhybrid density functional theory level is presented, and sample calculations demonstrate that the errors in equilibrium geometries due to the Cholesky representation of the integrals can be controlled by adjusting the decomposition threshold.},
  author       = {Aquilante, Francesco and Lindh, Roland and Pedersen, Thomas},
  issn         = {0021-9606},
  language     = {eng},
  number       = {3},
  pages        = {1--034106},
  publisher    = {American Institute of Physics},
  series       = {Journal of Chemical Physics},
  title        = {Analytic derivatives for the Cholesky representation of the two-electron integrals.},
  url          = {http://dx.doi.org/10.1063/1.2955755},
  volume       = {129},
  year         = {2008},
}